# SDR AWXA9800198

- Difficulty date: August 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM AT STATION 986.5 CORRODED BEYOND LIMITS [PREVIOUSLY REWORKED] FROM RBL 44 TO LBL 16.  REMOVED DAMAGED SECTION OF UPPER T-CAP FABRICATED AND INSTALLED NEW T-CAP IAW ER 2-53-15-81.
